# SDR I5EA2022030800001

- Difficulty date: March 8, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 71,105 hours, 55,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 17996
- Condition: No Test
- Location: M1668/Sta.603
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS AT OVER WING EXIT IS INOP.    REMOVED AND REPLACED EMERGENCY BATTERY PACK M1668 AT STA.603. OPS CHECK GOOD IAW B737 AMM 33-51-51.
